# SDR AWKA2018123101

- Difficulty date: December 26, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N784XJ
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 15,962 hours, 9,170 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 67183281
- Part serial: 288
- Condition: Failed
- Location: Te Flaps
- Part time: 1,306 hours, 614 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT AT FL470, THE FLIGHT CREW RECEIVED AN AMBER FLAPS FAIL CAS MESSAGE. FOLLOWING THE EMERGENCY CHECK LIST, THE CREW ATTEMPTED A FLAP RESET, BUT, THE CAS MESSAGE IMMEDIATELY RE-POSTED. DUE TO RUNWAY LENGTH AT DESTINATION AIRPORT, THE DECISION WAS MADE TO DIVERT INTO GSO. TECHNICIANS INSPECTED THE AIRPLANE AND DETERMINED THE SOFT START RELAY (P/N 6236405-34 AND THE FLAP POWER DRIVE UNIT (P/N MP50G4) WERE FAULTY. THE COMPONENTS WERE REPLACED AND THE AIRCRAFT SUBSEQUENTLY RETURNED TO SERVICE. DURING THE MAINTENANCE CHECK FLIGHT, THE CREW EXPERIENCED A REPEAT FLAP FAILURE. THE AIRCRAFT RETURNED TO THE DEPARTURE FIELD FOR MAINTENANCE. IT WAS DETERMINED THE FLAP CONTROLLER WAS FAULTY (P/N 6718328-1) AND THE AIRCRAFT RETURNED TO SERVICE. CURRENTLY, NO FURTHER ISSUES HAVE BEEN NOTED.
